# SDR EISA20010052

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND GOUGE AT MAIN CABIN FRAME BS 1166 WL 210 LBL 63.  FABRICATED AND INSTALLED REPAIR WEB AND FLOOR SUPPORT DOUBLER AND FILLER, AT BS 1166 WL 210 LBL 63, ALODINED AND PRIMED IAW SRM 51-10-2, 51-40-3 FIG 1, 53-10-2.
